MathSciNet Relay Station
MathSciNet bibliographic data
MR2143667 35Q53 (35B10 35Q51)
Dai, Zhengde; Huang, Jian; Jiang, Murong; Wang, Shenghua Homoclinic orbits and periodic solitons for Boussinesq equation with even constraint. Chaos Solitons Fractals 26 (2005), no. 4, 1189–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement